APRIL SALE ON NOW - ENDS 28/4/24 ONLY WHILE STOCKS LAST!!
代購

Nurofen Zavance 12 Tablets

$3.58 $3.99

CLEARANCE

ORDER ONLINE PRICE ONLY

2 left in stock.

Product Description:

Nurofen Zavance Tablets contain sodium ibuprofen, an anti-inflammatory that is absorbed up to twice as fast as standard Nurofen. The tablets work to temporarily relieve pain and/or inflammation associated with; headaches, migraines, muscular pain, cold & flu symptoms, period pain, dental pain, sinus pain, back pain and arthritic pain. Finally, it also helps reduce fever. 

Ingredients:

Ibuprofen sodium dihydrate 256mg (equiv. ibuprofen 200mg).

The maximum recommended daily dose of 6 tablets contains 146mg of sodium. Contains sucrose

Usage Directions:

Adults and children from 12 years: 2 tablets, then 1 or 2 tablets every 4 to 6 hours as necessary. Maximum 6 caplets in 24 hours

Children (7 to 12 years): 1 tablet every 6 to 8 hours as necessary (maximum 4 caplets in 24 hours).

Do not give Nurofen tablets to children under 7 years.

Storage:

Store below 25°C.

Warnings:

Use as directed. Always read the label. Incorrect use could be harmful. Keep out of reach of children. If symptoms persist please consult your healthcare professional.

Do not exceed recommended dose, excessive use can be harmful and increase the risk of a heart attack, stroke or liver damage.

Do not use: if you are allergic to any of the ingredients, ibuprofen, aspirin or anti-inflammatory medicines, if you are in the last 3 months of pregnancy, if you have a stomach disorder or ulcer, if you have impaired kidney or liver function, if you have heart failure.

Ask your doctor before use if you: have asthma or are taking any other medicines, including those containing ibuprofen, aspirin or other anti-inflammatory medicines, if you are trying to get pregnant or in the first 6 months of pregnancy, are 65 years or over, before giving to children under the age of 7. If your child is suffering from chickenpox and if your child is suffering from dehydration, diarrhoea/vomiting. If you are taking medication regularly. Do not take for more than 3 days at a time.

The maximum daily recommended dose of 6 tablets contains 146mg of sodium. If you get an allergic reaction, stop taking and see your doctor immediately. Contains sucrose.

English